# SDR SWIA200413903

- Difficulty date: October 9, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 4,060 hours, 3,712 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 2057
- Condition: Malfunctioned
- Location: Brake
- Part time: 4,037 hours, 3,696 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON TAXI OUT AT 13 DEGREES.  REMOVED AND REPLACED RIGHT BPSU PER CRJ MM 27-51-10.  REMOVED AND REPLACED NR 2 INBOARD FLAP ACTUATOR AND NR 1 RIGHT INBOARD FLAP ACTUATOR IAW CRJ MM 27-53-01.  OPERATIONAL CHECK GOOD.  NR 1 P/N 852D100-19, S/N OFF 4483.  NR 2 P/N 852D100-19, S/N OFF 4487.
